# SDR 02FDEA00840

- Difficulty date: November 13, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM NUT PLATE HOLES BS 950F, LBL 10, WL 208.  REMOVED CORROSION ON FLOORBEAM.  FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR PARTS IAW SRM.
